×

zbMATH — the first resource for mathematics

Congruences for the q-secant numbers. (English) Zbl 0455.10006

MSC:
11B39 Fibonacci and Lucas numbers and polynomials and generalizations
11A07 Congruences; primitive roots; residue systems
05A15 Exact enumeration problems, generating functions
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] André, D., Sur LES permutations alternées, J. math. pures appl., 7, 167-184, (1881) · JFM 13.0152.02
[2] Andrews, G.E., The theory of partitions, Encyclopedia of mathematics and its applications, vol. 2, (1976), Addison-Wesley Reading, Mass. · Zbl 0371.10001
[3] Andrews, G.E.; Gessel, I., Divisibility properties of the q-tangent numbers, Proc. amer. math. soc., 68, 380-384, (1978) · Zbl 0401.10020
[4] Gessel, I., Generating functions and enumeration of sequences, ph.D. thesis, (1977), Massachusetts Institute of Technology
[5] Jackson, F.H., A basic-sine and cosine with symbolical solutions of certain differential equations, Proc. Edinburgh math. soc., 22, 28-39, (1904) · JFM 35.0445.01
[6] Nielsen, N., Traité élémentaire des nombres de Bernoulli, (1923), Gauthier-Villars Paris
[7] D. Rawlings, Generalized Worpitzky identities, with applications to permutation enumeration, European J. Combin., to appear. · Zbl 0471.05006
[8] Schützenberger, M.P., Oral communication, (1975), Combinatorics Conference Oberwolfach
[9] Stanley, R.P., Binomial posets, Möbius inversion and permutation enumeration, J. combin. theory ser. A, 20, 336-356, (1976) · Zbl 0331.05004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.